Academic Journals Database
Disseminating quality controlled scientific knowledge

{The faithful triangular representations of Kaloujnine $p$-groups over a $p$-element field

ADD TO MY LIST
 
Author(s): Y. G. Leonov

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 108;
Date: 2011;
Original page

ABSTRACT
The faithful triangular representations of finite Kaloujnine$p$-groups is studied. Images of generators of those groups aredescribed. Infinite-dimensional representation of the direct limitof Kaloujnine $p$-groups is regarded.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions